# SDR SWIA202055992

- Difficulty date: December 22, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(4EA) DOUBLERS HAVE MISLOCATED HOLES   (C-CHECK) RO 2/5/2021   FABRICATED 4EA. NEW REPAIR FILLERS REF. MHIRJ REO 670-53-21-1914 REV --(P1) DATED 2020-12-15. LOCATED AND DRILLED DOUBLERS AND INSTALLED REF. MHIRJ REO 670-53-21-1914 REV --(P1) DATED 2020-12-15. RECIEVED FINAL MHIRJ REO 670-53-21-1914 REV -- DATED 2021-01-23. ALL STEPS COMPLIED WITH. PRESSURE CHECKS GOOD. COMPLIED WITH 51-900-1002-SKY.
